# SDR SWAA000278

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5416309
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 294.5 LOWER STUB FRAME CRACKED, RBL 54, WL 209.  REMOVED AND REPLACED STUB FRAME ASSY PER SRM.
